# SDR FDEA202111222972

- Difficulty date: November 22, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 77,345 hours, 28,968 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND 20 4EA HOLES  DRILLED AND UNUSED ON AFT PLATE BETWEEN STA 1681-1700 ON BL 0 THE DAMAGED SECTION OF THE AFT DECK PLATE WAS TRIMMED OUT PER SRM 51-10-02, THE   AFT THECK PLATE WAS REPAIRED I.A.W EA # F-5310-T0365378 P1.  THIS IS A MAJOR CATAGORY A REPAIR
